Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hotdog1996

Redness/Hyperpigmentation still severe one year post accutane. Suggestions?

Recommended Posts

Hi everyone,

I'm sure there are many posts on here about this, but just wanted some answers straight to me.

I've attached photos at the bottom of this post of red marks/hyperpigmentation that's still on my face ONE YEAR post accutane. Not only have they only improved minimally over time, I've had three hyperpigmentation redness treatments performed and my skin still looks like this...

Can anyone please suggest some products (other than sunscreen) that may help with the fading of this redness. I've heard things such as chemical peels, retin a, vitamin c serum, etc... is there one that would work best for my redness in particular? Please also note that it is not just redness from old acne, some of the redness is within my indented pitted scarring.

Thanks


18235895_10154249542301673_1641828850_o.jpg
18215950_10154249542306673_1008495230_o.jpg
 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×